# SDR SWAA2025100220537

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64350
- Aircraft time: 23,956 hours, 12,440 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFT EMERGENCY FLASHLIGHT NOT TESTING. R & R AFT RT INBD EMERGENCY FLASHLIGHT BATTERY. OPS CHECKED GOOD IAW AMM 25-64-00.
